# SDR P5CA9801073

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMP BELOW FLOOR STRUCTURE TIE DOWN SUPPORT HAT SECTION CRACKED AND DEFORMED AT LT NR 2 I/B ONE FROM BS 1960 TO BS 1970.  HAT SECTION REPAIRED PER SRM 51-40-03 FIG 1.  REPROTECTED PER MM 51-24-11.
